All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

June 2018 , Volume 23 , Issue 4

Select all articles


On optimal controls in coefficients for ill-posed non-Linear elliptic Dirichlet boundary value problems
Olha P. Kupenko and Rosanna Manzo
2018, 23(4): 1363-1393 doi: 10.3934/dcdsb.2018155 +[Abstract](1010) +[HTML](144) +[PDF](599.55KB)
Well-posedness in critical spaces for a multi-dimensional compressible viscous liquid-gas two-phase flow model
Haibo Cui, Qunyi Bie and Zheng-An Yao
2018, 23(4): 1395-1410 doi: 10.3934/dcdsb.2018156 +[Abstract](1027) +[HTML](156) +[PDF](459.69KB)
Global analysis of strong solutions for the viscous liquid-gas two-phase flow model in a bounded domain
Guochun Wu and Yinghui Zhang
2018, 23(4): 1411-1429 doi: 10.3934/dcdsb.2018157 +[Abstract](920) +[HTML](147) +[PDF](439.63KB)
A time-delay in the activator kinetics enhances the stability of a spike solution to the gierer-meinhardt model
Nabil T. Fadai, Michael J. Ward and Juncheng Wei
2018, 23(4): 1431-1458 doi: 10.3934/dcdsb.2018158 +[Abstract](1202) +[HTML](166) +[PDF](752.47KB)
Convergence of a finite volume scheme for a stochastic conservation law involving a $Q$-brownian motion
Tadahisa Funaki, Yueyuan Gao and Danielle Hilhorst
2018, 23(4): 1459-1502 doi: 10.3934/dcdsb.2018159 +[Abstract](1153) +[HTML](160) +[PDF](665.68KB)
An N-barrier maximum principle for elliptic systems arising from the study of traveling waves in reaction-diffusion systems
Chiun-Chuan Chen and Li-Chang Hung
2018, 23(4): 1503-1521 doi: 10.3934/dcdsb.2018054 +[Abstract](1197) +[HTML](293) +[PDF](720.55KB)
Time fractional and space nonlocal stochastic boussinesq equations driven by gaussian white noise
Tianlong Shen, Jianhua Huang and Caibin Zeng
2018, 23(4): 1523-1533 doi: 10.3934/dcdsb.2018056 +[Abstract](1356) +[HTML](285) +[PDF](397.0KB)
Longtime robustness and semi-uniform compactness of a pullback attractor via nonautonomous PDE
Yangrong Li, Lianbing She and Jinyan Yin
2018, 23(4): 1535-1557 doi: 10.3934/dcdsb.2018058 +[Abstract](1123) +[HTML](280) +[PDF](489.11KB)
Dynamics of a Lotka-Volterra competition-diffusion model with stage structure and spatial heterogeneity
Shuling Yan and Shangjiang Guo
2018, 23(4): 1559-1579 doi: 10.3934/dcdsb.2018059 +[Abstract](1393) +[HTML](299) +[PDF](587.67KB)
Two codimension-two bifurcations of a second-order difference equation from macroeconomics
Jiyu Zhong and Shengfu Deng
2018, 23(4): 1581-1600 doi: 10.3934/dcdsb.2018062 +[Abstract](1395) +[HTML](275) +[PDF](723.32KB)
Palindromic control and mirror symmetries in finite difference discretizations of 1-D Schrödinger equations
Katherine A. Kime
2018, 23(4): 1601-1621 doi: 10.3934/dcdsb.2018063 +[Abstract](1208) +[HTML](325) +[PDF](432.54KB)
Ion size effects on individual fluxes via Poisson-Nernst-Planck systems with Bikerman's local hard-sphere potential: Analysis without electroneutrality boundary conditions
Hong Lu, Ji Li, Joseph Shackelford, Jeremy Vorenberg and Mingji Zhang
2018, 23(4): 1623-1643 doi: 10.3934/dcdsb.2018064 +[Abstract](1269) +[HTML](314) +[PDF](709.89KB)
Dynamics for the damped wave equations on time-dependent domains
Feng Zhou, Chunyou Sun and Xin Li
2018, 23(4): 1645-1674 doi: 10.3934/dcdsb.2018068 +[Abstract](1649) +[HTML](400) +[PDF](619.97KB)
Boundedness and global solvability to a chemotaxis-haptotaxis model with slow and fast diffusion
Chunhua Jin
2018, 23(4): 1675-1688 doi: 10.3934/dcdsb.2018069 +[Abstract](1734) +[HTML](458) +[PDF](434.52KB)
Asymptotic behavior of random fitzhugh-nagumo systems driven by colored noise
Anhui Gu and Bixiang Wang
2018, 23(4): 1689-1720 doi: 10.3934/dcdsb.2018072 +[Abstract](1710) +[HTML](922) +[PDF](550.74KB)
Dynamics of a diffusive prey-predator system with strong Allee effect growth rate and a protection zone for the prey
Na Min and Mingxin Wang
2018, 23(4): 1721-1737 doi: 10.3934/dcdsb.2018073 +[Abstract](1968) +[HTML](507) +[PDF](391.76KB)
Laplace-Beltrami operator for the heat conduction in polymer coating of electronic devices
Micol Amar and Roberto Gianni
2018, 23(4): 1739-1756 doi: 10.3934/dcdsb.2018078 +[Abstract](1073) +[HTML](221) +[PDF](584.91KB)
A regularity criterion for the 3D full compressible magnetohydrodynamic equations with zero heat conductivity
Jishan Fan, Fucai Li and Gen Nakamura
2018, 23(4): 1757-1766 doi: 10.3934/dcdsb.2018079 +[Abstract](778) +[HTML](194) +[PDF](346.78KB)
Nonlocal elliptic system arising from the growth of cancer stem cells
Manuel Delgado, Ítalo Bruno Mendes Duarte and Antonio Suárez Fernández
2018, 23(4): 1767-1795 doi: 10.3934/dcdsb.2018083 +[Abstract](954) +[HTML](212) +[PDF](641.08KB)
Parking 3-sphere swimmer I. Energy minimizing strokes
François Alouges and Giovanni Di Fratta
2018, 23(4): 1797-1817 doi: 10.3934/dcdsb.2018085 +[Abstract](793) +[HTML](197) +[PDF](1059.04KB)
Singular perturbed renormalization group theory and its application to highly oscillatory problems
Wenlei Li and Shaoyun Shi
2018, 23(4): 1819-1833 doi: 10.3934/dcdsb.2018089 +[Abstract](912) +[HTML](214) +[PDF](404.83KB)
Determination of the area of exponential attraction in one-dimensional finite-time systems using meshless collocation
Peter Giesl and James McMichen
2018, 23(4): 1835-1850 doi: 10.3934/dcdsb.2018094 +[Abstract](983) +[HTML](208) +[PDF](473.43KB)
Stability and robustness analysis for a multispecies chemostat model with delays in the growth rates and uncertainties
Frederic Mazenc, Gonzalo Robledo and Michael Malisoff
2018, 23(4): 1851-1872 doi: 10.3934/dcdsb.2018098 +[Abstract](1180) +[HTML](253) +[PDF](550.22KB)

2017  Impact Factor: 0.972




Email Alert

[Back to Top]